zbMATH — the first resource for mathematics

Evolution in games with endogenous mistake probabilities. (English) Zbl 1035.91006
The author proposes a solution for the evolution in games with endogenous mistake probabilities. A number of theorems and proofs are developed for the theoritical foundation. No numerical experiments are performed. The developed model could be used for experimentation in future.

91A10 Noncooperative games
91A22 Evolutionary games
91D10 Models of societies, social and urban evolution
Full Text: DOI
[1] Basu, K.; Weibull, J., Strategy subsets closed under rational behavior, Econ. letters, 36, 141-146, (1991) · Zbl 0741.90097
[2] Bergin, J.; Lipman, B., Evolution with state-dependent mutations, Econometrica, 64, 943-956, (1996) · Zbl 0862.90142
[3] Blume, L., How noise matters, (1999)
[4] van Damme, E., Refinements of the Nash equilibrium concept, (1983), Springer-Verlag Berlin · Zbl 0523.90095
[5] van Damme, E., Stability and perfection of Nash equilibria, (1987), Springer-Verlag Berlin · Zbl 0696.90087
[6] van Damme, E.; Weibull, J., Evolution and refinement with endogenous mistake probabilities, Working paper 525, (1999)
[7] Harsanyi, J.; Selten, R., A general theory of equilibrium selection in games, (1988), MIT Press Cambridge · Zbl 0693.90098
[8] Kandori, M.; Mailath, G.; Rob, R., Learning, mutation, and long run equilibria in games, Econometrica, 61, 29-56, (1993) · Zbl 0776.90095
[9] T. Maruta, Binary games with state dependent stochastic choice, mimeo, Osaka Prefecture University, 1997; J. Econ. Theory 1032002, 351-376. · Zbl 1137.91324
[10] Myerson, R., Refinements of the Nash equilibrium concept, Inter. J. game theory, 7, 73-80, (1978) · Zbl 0392.90093
[11] Robles, J., Evolution with changing mutation rates, J. econ. theory, 79, 207-223, (1998) · Zbl 0910.90049
[12] Robson, A.; Vega-Redondo, F., Efficient equilibrium selection in evolutionary games with random matching, J. econ. theory, 70, 65-92, (1996) · Zbl 0859.90138
[13] Samuelson, L., Does evolution eliminate dominated strategies?, () · Zbl 0808.90145
[14] Samuelson, L., Stochastic stability in games with alternative best replies, J. econ. theory, 64, 35-65, (1994) · Zbl 0811.90138
[15] Young, P., The evolution of conventions, Econometrica, 61, 57-84, (1993) · Zbl 0773.90101
[16] Young, P., Individual strategy and social structure, (1998), Princeton Univ. Press Princeton
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.